Публикация №1312

Название публикацииON THE RATE OF CONVERGENCE AND ASYMPTOTIC EXPANSIONS FOR U-STATISTICS UNDER ALTERNATIVES
Название на другом языке
Тип публикацииСтатья
ИзданиеJournal of Mathematical Sciences
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2000
Том99
Номер4
ГлаваНе задан
Страницы1403-1407
АннотацияНе задан
АвторыБенинг Владимир Евгеньевич
ссылка в Internet
РИНЦ2
WoS2
Цитируемые
публикации авторов
ИПИ РАН

(1998) A METHOD FOR OBTAINING ASYMPTOTIC EXPANSIONS UNDER ALTERNATIVES BASED ON THE PROPERTIES OF THE LIKELIHOOD RATIO

(1995) ASYMPTOTIC EXPANSIONS FOR L- AND R-STATISTICS UNDER ALTERNATIVES

(1995) ON THE RATE OF CONVERGENCE OF L- AND R-STATISTICS UNDER ALTERNATIVES